# SDR DALA13008903273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AFT CABIN RT SIDE BETWEEN FR 69 TO 70 FRAME SUPPORT OF SHEAR PLATE CORRODED ON UPPER & LOWER SURFACE.  REMOVED CORROSION IAW SRM 51-74-00; CHECKED LIMITS DIMENSIONS L=1.0"W=0.900"D=0.017" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-17; REPLACED FRAME SUPPORT IAW SRM 51-42-11.  APPLIED TOP COAT TO FASTENERS IAW SRM 51-75-12.
